# SDR CA951122027

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire
- Condition: Damaged
- Location: Thrust Rev Sw
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WHILE TROUBLESHOOTING SNAG, TECHNICIAN FOUND WIRE GOING AROUND L/H THRUST REVERSER SWITCH WAS BEING DAMAGED BY A COTTER PIN. WIRE REPAIRED.
